Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Missed Period Despite Being On Gynaecosid?

First day of My last period was 25th march but till now no menstruation occur.i have an unprotected sex 28 march but i took emergency pill within 1 hr after sex.then on 1st may i took 2 gynaecosid tablet.But still missing my period.i don t want to be pregnant,what should i do?
Sat, 26 Nov 2022
Report Abuse
Anesthesiologist 's  Response
Hello,

As you had emergency contraceptives immediately after having sex, most likely you may not be pregnant. But you can confirm it by home pregnancy test kit. Emergency contraceptives can cause delay in your periods or bleeding between the periods. So, you don't need to worry as its normal.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Pallavi M., Anesthesiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Missed Period Despite Being On Gynaecosid?

Hello, As you had emergency contraceptives immediately after having sex, most likely you may not be pregnant. But you can confirm it by home pregnancy test kit. Emergency contraceptives can cause delay in your periods or bleeding between the periods. So, you don t need to worry as its normal. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Pallavi M., Anesthesiologist